# SDR AALA20140106006

- Difficulty date: January 6, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 37,646 hours, 15,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER MISSING FOR EMERGENCY LIGHT AT ROW 15.  REPLACED RED LENS FOR EMERGENCY LIGHT AT ROW 15.  OPERATIONS CHECKED NORMAL.
